RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lomadze, V G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:113
Abstract pages:731
Full texts:240
References:62

http://www.mathnet.ru/eng/person23229
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/234617

Publications in Math-Net.Ru
1987
1. V. G. Lomadze, “Quadratic forms over $n$-dimensional local fields”, Mat. Zametki, 42:3 (1987),  353–357  mathnet  mathscinet  zmath; Math. Notes, 42:3 (1987), 691–694  isi
1981
2. V. G. Lomadze, “On residues in algebraic geometry”, Izv. Akad. Nauk SSSR Ser. Mat., 45:6 (1981),  1258–1287  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:3 (1982), 495–520
1980
3. V. G. Lomadze, “On the intersection index of divisors”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980),  1120–1130  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:2 (1981), 343–352  isi
1979
4. V. G. Lomadze, “On the ramification theory of two-dimensional local fields”, Mat. Sb. (N.S.), 109(151):3(7) (1979),  378–394  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:3 (1980), 349–365  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019